Representation theorems for theta-valued Lukasiewicz algebras. (English) Zbl 0455.06004


06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
06D05 Structure and representation theory of distributive lattices
03G20 Logical aspects of Łukasiewicz and Post algebras
12L99 Connections between field theory and logic
Full Text: DOI


[1] Georgescu, G., Les algébres de Lukasiewicz \(θ\)-valentes, (Loqipue, Automatique, Informatique (1971), Ed. Academiei R.S.R) · Zbl 0242.02065
[2] Moisil, Gr. C., Lukasiewiczian Algebras (1968), Bucharest University, (mimeographed).
[3] Moisil, Gr. C., Essais sur les logiques non chrysippiennes (1972), Ed. Academiei R.S.R · Zbl 0241.02006
[4] Maksimova, L.; Vakarelov, D., Representation theorems for generalized Post algebras of order \(ω^+\), Bull. del’Acad. Pol. Sc., XXII, 8 (1974) · Zbl 0299.02071
[5] Rasiowa, H.; Sikorski, R., The Mathematics of Metamathematics (1963), P.W.N: P.W.N Warszawa · Zbl 0122.24311
[6] Filipoiu, A., Representation theorems for Lukasiewicz algebras, Discrete Math., 27, 107-110 (1979) · Zbl 0407.03049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.